New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Anxious Lino
Regular Member


Date Joined Mar 2011
Total Posts : 60
   Posted 5/18/2011 5:45 PM (GMT -6)   
Guys, help me what it is... sometimes i feel head numbness starting at the back of my head, its like there is a air pressure inside my head.. i took my BP twice after 1 hour of intervals 110/80, 110/70. hearbeats per min. at 77bpm, 84bpm.
I took losartan 50mg for 15 days now given by my doctor.. I noticed that everytime i take this pill i feel this head numbness after 5 to 10 mins then it will gone after several hours. There's no dizziness or anything else just this.. Also i experience this before even while i am not taking this pill, but seldomly... please help! thanks

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/19/2011 7:25 AM (GMT -6)   
Perhaps you need to talk with your Dr. about this head numbness and the new medication.  This may be something you want to have checked out by a neurologist if you continue to have problems.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 23, 2018 6:19 PM (GMT -6)
There are a total of 2,965,418 posts in 325,237 threads.
View Active Threads


Who's Online
This forum has 162957 registered members. Please welcome our newest member, scenicview.
398 Guest(s), 6 Registered Member(s) are currently online.  Details
Nellie2929, Saipan Paradise, HzKabod, LJohn23, CCinPA, Crazyick